# SDR CALA2011120600785

- Difficulty date: December 3, 2011
- Submitted: January 31, 2012
- Operation: Air carrier
- Aircraft: N14240
- Make and model: Boeing 737824
- Aircraft serial: 28952
- Aircraft time: 40,543 hours, 14,990 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Part number: 147A57121
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN LT STA 1010 LBL 32 SHEAR WEB UPPER SURFACE FOUND CORRSION.  CABIN LT STA 1010 LBL 32 SHEAR WEB REPAIRED AS PER EC/RA 5320- 02040 REV - HFEC NIL CRACK FOUND ATTACH MAINTENANCE WORK SHEET FORM 44.0008 ITEM 1- ITEM 20 ACCOMPLISHED.
